# SDR USAA2010080691617

- Difficulty date: July 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65538446
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN BS 787 TO BS 847, RBL 13.8.  REPAIRED FLOORBEAM BETWEEN BS 787 TO BS 847, RBL 13.8 IAW TYPICAL REPAIR 53-10-06C.
